RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1984 Volume 24, Number 6, Pages 864–875 (Mi zvmmf4370)

This article is cited in 22 papers

Increasing the accuracy of solutions of difference schemes for parabolic equations with a small parameter multiplying the highest derivative

G. I. Shishkin


UDC: 519.633

MSC: Primary 65N12; Secondary 35K20

Received: 20.07.1982


 English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 150–157

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025